A new rational approximation technique based on transformational high dimensional model representation

Yaman I., Demiralp M.

NUMERICAL ALGORITHMS, vol.52, no.3, pp.385-407, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1007/s11075-009-9279-y
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.385-407
  • Istanbul Technical University Affiliated: Yes


In this work, a new rational approximation scheme, based on the recently developed Transformational High Dimensional Model Representation (THDMR) approximation method is developed. As an initial step to the construction of a rational approximation for multivariate functions via THDMR, this paper focuses on the general theoretical background of the method and gives explicit formulae for the computation of such approximants. The performance of the technique is shown by several examples both in univariate and bivariate cases.